The Annals of Mathematical Statistics

A Theorem on the Correlation Coefficient for Samples of Three when the Variables are Independent

C. Chandra Sekar

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 132-133.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729706

Digital Object Identifier
doi:10.1214/aoms/1177729706

Zentralblatt MATH identifier
0042.14101

JSTOR
links.jstor.org

Citation

Sekar, C. Chandra. A Theorem on the Correlation Coefficient for Samples of Three when the Variables are Independent. Ann. Math. Statist. 22 (1951), no. 1, 132--133. doi:10.1214/aoms/1177729706. https://projecteuclid.org/euclid.aoms/1177729706


Export citation